Personnel Information

写真a

TACHIYA Yohei


Title

Associate Professor

Field of expertise (Grants-in-aid for Scientific Research classification) 【 display / non-display

  • Algebra

 

Papers 【 display / non-display

  • English, Irrationality of certain Lambert series, Tokyo Journal of Mathematics , vol.27 (1) (p.75 - 85) , 2004.10, Yohei Tachiya

    Research paper (scientific journal), Single Work, Algebra

  • English, Transcendence of the values of infinite products in several variables, Results in Mathematics , vol.48 (3-4) (p.344 - 370) , 2005.10, Yohei Tachiya

    Research paper (scientific journal), Single Work, Algebra

  • English, Transcendence of certain infinite products, Journal of Number Theory , vol.125 (1) (p.182 - 200) , 2007.01, Yohei Tachiya

    Research paper (scientific journal), Single Work, Algebra

  • English, Pattern sequences in ⟨q,r⟩ -numeration systems (共著), Indagationes Mathematicae, vol.19 (1) (p.151 - 161) , 2008.01, Iekata Shiokawa, Yohei Tachiya

    Research paper (scientific journal), Joint Work, Algebra

  • English, On the irrationality measure for certain series (共著), Monatshefte für Mathematik , vol.156 (1) (p.1 - 9) , 2009.01, Kenji Amano, Yohei Tachiya

    Research paper (scientific journal), Joint Work, Algebra

display all >>

Review Papers 【 display / non-display

  • English, Arithmetical properties of infinite products generated by binary recurrences, American institute of Physics Conference Proceedings, Diophantine Analysis and Related Fields 2011, vol.1385 (p.108 - 115) , 2011.01, Yohei Tachiya

    Introduction and explanation (scientific journal), Single Work, Algebra

  • English, Linear independence results for the values of divisor functions series, 京都大学数理解析研究所, 数理解析研究所講究録, vol.2014 (p.138 - 150) , 2017.01, Florian Luca, Yohei Tachiya

    Introduction and explanation (bulletin of university, research institution), Joint Work, Algebra